# SDR UALA2012052302906

- Difficulty date: May 23, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 69,745 hours, 20,764 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, INPUT FLAPS 25, FLAPS ONLY WENT TO 22.  SAME ON SECOND APPROACH.  AFTER TOUCHDOWN FLAPS MOVED TO 25 DEGREES.  DECLARED EMERGENCY PRIOR TO SECOND ATTEMPT.  TRAILING EDGE EICAS ILLUMINATED.   ACCOMPLISHED FLAP SYS. RESET & OPS TESTED PER AMM. ALL FLAPS AND INDICATIONS NORMAL, NO FSEU FAULTS NOTED.
